# SDR C77A20160712002

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 23,948 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 006171
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,657 hours, 10,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LOCATOR INOPERATIVE ON TEST.  R & R AFT EMERGENCY EXIT BATTERY IAW AMM 33-50-01.  NO FIX.  SLAVED LIGHT TO FWD BATTERY. LAMP OPS GOOD.   R & R NR 3 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01, OPS CHECKED GOOD IAW AMM 33-50-00 OPS CHECKED GOOD. OK FOR SERVICE.
